# SDR SWAA981472

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- System (JASC): 2700 · Flight Control System
- Part: Flight Controls
- Condition: Shimmy
- Location: Wing/Empennage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, ON CLIMBOUT A/C STARTED TO SHAKE/SHIMMY AT 160-180 KTS.  FLAPS DOWN.  AT 210-250 KTS CLIMBING CONTINUE SHAKE/SHIMMY LEVEL FLIGHT (10K) 230-250 KTS NOT AS BAD DURING DESCENT.  CLEAN 230-210 KTS, SHAKING NOT AS BAD AS LEVEL FLT. FLAPS 5 GEAR DOWN 170 KTS.  PRONOUNCED SHAKE/SHIMMY (NOT FISHTAIL).  INSPECTED ALL FLIGHT CONTROLS, LANDING GEAR DOORS AND ENGINES RAN ENGINES AT TAKEOFF POWER.  ISOLATED FOUND NO FAULTS ON INSPEC AND TEST FLIGHT REVEALED NO PROBLEMS PER BOEING MM.
